A Moment Of Disclarity

Good day! My name in Carmine. July 13th 2012 I had a day from Hades. I lost all perception of reality. I lept from an 87ft train bridge, not knowing I would survive. I suffered and intense amount of injuries. In the end, I lost my left leg. I have so many phantom pains and 3 days ago stopped taking all pain meds. It has been a withdraw from Hell! I must tell you though, my life has completely changed. My relationships are being restored and I am happier than ever. Who would have thought something so bad could turn into something so good. Although i agonize in pain constantly, my heart is full of joy. God showed me mercy and i am indebt to Him forever. Will the pain in my leg and body ever cease? That is all i ask!!
carmine101 carmine101
41-45
2 Responses Jan 17, 2013

OMG there is someout there with the same story as me. I am crying because I thought I was the only person in the world that this had happened to ( mine was due to a lack of sleep for 5 months due to tinnitus) I would love for you to contact me Carmine. Ask me some question because I am fortunate not to be suffering from phatom pains. Please reply I would love to contact you.

Be careful with cymbalta it is very hard to get off of. The side effects I had were muscle tremors and I only took one pill. Everyone is different though. Ask your doctor for side effects and what to watch for them.
Phatom Pains - I still get a sleepy leg feeling but I have been an amp for 8 months now and walking again. I am so happy that you are finding joy in life I am still struggling with depression but slowly getting help. Life is fragile and keep a small circle of family and friends to help you through the hard times.

I think it depends per person. I've only been an amputee for less than three months. I did feel terrible phantom pain but now I feel phantom limb. (I still feel it but it doesn't hurt) I took cymbalta instead of pain medicine since its a nerve pain, not a physical pain and that medicine helped tremendously for me. I hope it gets better!